Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Severe hair loss, male pattern baldness, using Mintop Forte Oil. Is it effective?

I m a 25 year old male. I ve been experiencing massive hair loss for the last 3-4 years (male pattern baldness ). I ve started using Mintop Forte Oil i also have been using Dr BAtra for the last 3 years. Is mintop a good solution and are there any side effects. Is hairtransplant a good option if yes where can i find a good one in INdia.
Asked On : Tue, 5 Jun 2012
Answers:  1 Views:  428
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi severe hair loss with male pattern baldness is called androgenic is due to deficiency of alpha hydroxy dehydrogenase which converts the inactive to active testosterone.mintop forte which contains minoxidil 5 percent is drug of should be combined with finax tablet once daily can cure the condition.there are very minimal side effects with in it.if no response within one year go for hair can be done in any metro cities in india.banglore and pune are best places for this treatment
Answered: Mon, 28 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor